MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 18F; GASTROSTOMY FEEDING TUBE

BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 18F; GASTROSTOMY FEEDING TUBE
Model Number 000718
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that an alleged hole was identified on the feeding tube.It was further alleged the patient is experiencing stomach irritation due to multiple replacements.Reportedly, the device was replaced.It was further reported, the device was replaced.

Brand Name
TRI-FUNNEL REPL GAST 18F
Common Device Name
GASTROSTOMY FEEDING TUBE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8189380
Report Number3006260740-2018-03712
Device Sequence Number2111906
Product Code KNT
UDI-Device Identifier00801741037146
UDI-Public(01)00801741037146
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000718
Device Catalogue Number000718
Device Lot NumberNGCN1638
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient Weight59